# SDR CHQA201100241

- Difficulty date: June 9, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N277SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145355
- Aircraft time: 26,585 hours, 21,431 cycles
- Engine: Allsn AE3007A
- Engine time: 20,023 hours, 18,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14525518001
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE CARGO FLOOR STRUCTURE ENTRANCE AREA FORWARD SIDE PLATE ANGLE.  MAINTENANCE REPLACED THE CARGO FLOOR STRUCTURE ENTRANCE AREA FORWARD SIDE PLATE ANGLE WITH NO FURTHER DEFECTS NOTED.
